Please use this identifier to cite or link to this item: http://hdl.handle.net/2248/6348
Title: Dynamical Theory and Tidal Friction
Authors: Letton, C. T
Lee, W. A., eds.
Issue Date: 1914
Publisher: Astronomical Society of India
Citation: The Journal of the Astronomical Society of India, Vol. 5, No. 1 & 2, pp. 18-32
Description: Open Access
URI: http://hdl.handle.net/2248/6348
???metadata.dc.rights???: © Astronomical Society of India
Appears in Collections:The Journal of the Astronomical Society of India

Files in This Item:
File Description SizeFormat 
Dynamical Theory and Tidal Friction.pdf574.94 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.